Hiroshima Mathematical Journal

Nonhomogeneity of Picard dimensions for negative radial densities

Hideo Imai

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 25, Number 2 (1995), 313-319.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206127713

Digital Object Identifier
doi:10.32917/hmj/1206127713

Mathematical Reviews number (MathSciNet)
MR1336901

Zentralblatt MATH identifier
0847.35036

Subjects
Primary: 35J10: Schrödinger operator [See also 35Pxx]
Secondary: 35B99: None of the above, but in this section

Citation

Imai, Hideo. Nonhomogeneity of Picard dimensions for negative radial densities. Hiroshima Math. J. 25 (1995), no. 2, 313--319. doi:10.32917/hmj/1206127713. https://projecteuclid.org/euclid.hmj/1206127713


Export citation

References

  • [1] C. Constantinescu and A. Cornea, Potential Theory on Harmonic Spaces, Springer-Verlag, 1972.
  • [2] Y. Furusho, Positive solutions of linear and quasilinear elliptic equations in unbounded domains, Hiroshima Math. J., 15 (1985), 173-220.
  • [3] R.-M. Herve, Recherches axiomatiques sur la theorie des functions surharmoniques et du potentiel, Ann. Inst. Fourier Grenoble, 12 (1962), 415-571.
  • [4] H. Imai, Picard principle for linear elliptic differential operators, Hiroshima Math. J., 14 (1985), 527-535.
  • [5] H. Imai, On Picard dimensions of nonpositive densities in Schrodinger equations, Complex Variables, (to appear).
  • [6] F.-Y. Maeda, Dirichlet Integral on Harmonic Spaces, Lecture Notes in Math., 803, Springer-Verlag, 1980.
  • [7] M. Murata, Isolated singularities and positive solutions of elliptic equations in Rn, Matematisk Institut, Aarhus Universitet, Preprint Series, 14 (1986/1987), 1-39.
  • [8] M. Nakai, Picard principle and Riemann theorem, Tohoku Math. J., 28 (1976), 277-292.
  • [9] M. Nakai and T. Tada, Monotoneity and homogeneity of Picard dimensions for signed radial densities, NIT Sem. Rep. Math., 99 (1993), 1-51.